# SDR UALA2013072205131

- Difficulty date: July 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 69,569 hours, 12,158 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEC MAINT PAGE RT BUG FILTER DISPLAY IS BLANK. SUP: CLEANED CONNECTOR ON BUG NR 2 IAW FIM 24-25 TASK 846. CREW RAN 5 MIN ENG. RUN, INDICATION RETURNED TO NORMAL.
